Metodi di topologia computazionale per applicazioni inerenti la modellazione di forme

Silvia Biasotti

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 461-463
  • ISSN: 0392-4033

How to cite

top

Biasotti, Silvia. "Metodi di topologia computazionale per applicazioni inerenti la modellazione di forme." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 461-463. <http://eudml.org/doc/289499>.

@article{Biasotti2005,
author = {Biasotti, Silvia},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {461-463},
publisher = {Unione Matematica Italiana},
title = {Metodi di topologia computazionale per applicazioni inerenti la modellazione di forme},
url = {http://eudml.org/doc/289499},
volume = {8-A},
year = {2005},
}

TY - JOUR
AU - Biasotti, Silvia
TI - Metodi di topologia computazionale per applicazioni inerenti la modellazione di forme
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 461
EP - 463
LA - ita
UR - http://eudml.org/doc/289499
ER -

References

top
  1. ATTENE, M., BIASOTTI, S. e SPAGNUOLO, M., Shape understanding by contour driven retiling, The Visual Computer, 19(2-3) (2003), 127-138. Zbl1039.68140
  2. BIASOTTI, S., FALCIDIENO, B. e SPAGNUOLO, M., Surface Shape Understanding based on Extended Reeb Graphs, In S. Rana, editor, Topological Data Structures for Surfaces: An Introduction for Geographical Information Science (2004), 87-103. Zbl1043.68785
  3. BIASOTTI, S., MARINI, S., MORTARA, M., PATANÉ, G., SPAGNUOLO, M. e FALCIDIENO, B., 3D shape matching through topological structures, Lecture Notes in Computer Science, 2886 (2003), 194-203. Zbl1254.68237
  4. FALCIDIENO, B. e SPAGNUOLO, M., A shape abstraction paradigm for modeling geometry and semantics, F.-E. Wolter and N. M. Patrikalakis, editors, Proceedings of the Conference on Computer Graphics International 1998 (CGI-98) (1998), 646-657. 
  5. MILNOR, J., Morse Theory (1963). 
  6. REEB, G., Sur les points singulièrs d'une forme de Pfaff complètement intégrable ou d'une fonction numèrique, Comptes Rendu de l'Academie des Sciences, 222, 1946, 847-849. Zbl0063.06453

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.